Publication Search Form

Keywords

Authors

Year

We found publication with these paramters.

Towards optimal two-dimensional indexing for constraint databases

Elisa Bertino, Barbara Catania, Boris Chidlovskii
We address the problem of giving a geometric representation to conjunctions of linear constraints with two variables. We show how relevant selection problems for constraint databases can be reduced to point location problems with respect to these representations. These geometric representations can be used as the basis for defining indexing techniques for constraint databases.
Information Processing Letters, 64(1), pp. 1-8, 1997
1997
1997/204

Attachments

2-dimensional.pdf (184.03 kB)